# SDR SWAA2015012936172

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,803 hours, 54,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LENS COVER BROKEN AT ROW 4.  REPAIRED COVER IAW MM.
